I have had my Mirena for nearly 2 years now. Before the Mirena, I couldn't actually find a contraceptive that worked for me (pill caused irregularity, got pregnant on depopravera needle and implanon just caused months of bleeding and immense pain) so my doctor suggested it. He told me it was wonderful with just a few slight side effects, i now feel like giving him a Mirena!! I have excruciating pain, spotting, irratability, extreme mood swings, exhaustion and just like all of you ladies - a sex drive that has gone from barely containable to barely existent!!! I never once thought there was a connection between the Mirena and these symptoms until just a few days ago but now after reading all of your posts I see clearly that this stupid thing is the cause and am now considering having it removed. My only problem is that i'm getting low on contraception choices. I have two beautiful sons and i'm not thinking about having more children at the moment but i'm not going to say that i'm done having kids just yet.